Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 26, 2016, 10:11 PM EDT for Bartow County, Gordon County, Murray County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2016, 10:11 PM EDT (02:11 UTC)
- Expired
- Aug 26, 2016, 11:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
Counties Bartow County, GA, Gordon County, GA, Murray County, GA
The radar
The Atlanta radar (KFFC), 129 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1907 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
633
WWUS82 KFFC 270211
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1011 PM EDT FRI AUG 26 2016
GAZ005-007-012-013-020-021-270300-
GILMER GA-MURRAY GA-GORDON GA-PICKENS GA-BARTOW GA-CHEROKEE GA-
1011 PM EDT FRI AUG 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...SOUTHERN
MURRAY...EASTERN GORDON...WESTERN PICKENS...NORTHERN BARTOW AND
NORTHWESTERN CHEROKEE COUNTIES UNTIL 1100 PM EDT...
AT 1011 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM TALONA TO NEAR SUTALLEE...AND MOVING NORTHWEST AT 25
MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CARTERSVILLE...CALHOUN...CHATSWORTH...ADAIRSVILLE...ETON...WHITE...
KINGSTON...CASSVILLE...FAIRMOUNT...RANGER...FUNKHOUSER...SALACOA
VALLEY... NORTH GEORGIA
SPEEDWAY...NICKELSVILLE...RAMHURST...HINTON...BLAINE...
FOLSOM...SONORAVILLE AND AUDUBON.
LAT...LON 3467 8453 3417 8461 3421 8497 3487 8482
TIME...MOT...LOC 0211Z 114DEG 21KT 3461 8449 3424 8457
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 26, 8:33 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Aug 26, 8:33 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 833 PM EDT FRI AUG 26 2016 .UPDATE... Isolated storms continue this evening across portions of north Georgia. Have updated pops, wx, and temps to account for latest trends, and will make necessary updates as needed. Otherwise, forecast trends appear to be on track through the overnight period with storms diminishing into the late evening hours and no activity expected overnight. && .PREV DISCUSSION... /Issued 318 PM EDT FRI AUG 26 2016/ SHORT TERM /Tonight through Saturday Night/... Current radar loop shows some isolated showers across N GA this afternoon with a continued drier air mass across south and portions of central GA. The surface to mid level ridge continues to dominate the weather pattern across the southeast as it is helping to keep the showers to a minimum. The precipitation across the area is expected to diminish quickly after sunset. The high pressure ridge is expected to drift a bit northeastward allowing the drier airmass to move a bit further northward as well. The best storm chances will stay across N GA but they will stay in the low chance category. Temps are expected to be in the lower to mid 90s Sat afternoon with night time lows mainly near 70. 01 LONG TERM /Sunday through Friday/... Upper ridging aloft over the eastern US that dominated the short term will nudge slightly east (with center near Delmarva) at the start of the long-term...with remnants of TS Fiona inching slowly westward from the western Atlantic toward the coast of the Carolinas. A weak upper low will be meandering around AL/TN along with a nearly stationary shortwave parked along the TX Gulf Coast. Elsewhere...stronger belt of westerlies will lie across northern US/Canadian border. At the surface...high pressure centered along New England coast will ridge down the Appalachians...setting up an easterly flow/wedge-type feature. All factors into play...low cloud cover possible across mountain counties and SE Ga on Sunday...with afternoon precip chances confined to mainly north and SE Ga where better moisture and lift reside. However...with ridging at sfc and aloft...coverage should not be very widespread. Early next week...ECMWF and GEFS ensembles indicate a ridge break across polar latitudes...which may allow for a pattern change by late next week. It could also play a role in the track of 99L. For the first part of next week (Mon/Tues)...aforementioned eastern US upper ridge will retrograde westward into mid-MS valley with Fiona remnants still lingering across the Ga/SC coast. Sfc ridging will help keep precip chances/coverage low...but continued easterly flow will likely bring low cloud cover over eastern counties.Highest precip chances look to be across SE and east-central Ga. Trouble in the tropics becomes a factor Tues into the remainder of the long term. Much uncertainty during this time frame in regards of the track of 99L and associated sensible weather. H5 ridge will continue to build westward into Southern PlainS/lower MS valley...with GFS and ECMWF suggesting amplifying long wave troughing pushing into the Eastern US. This...combined with Fiona's remnant circulation over Ga/Sc coast suggests a more easterly track along the FL coast and eventually the Ga/Carolina coast. Other possibilities still include it meandering over FL or continuing slowly west into Gulf. Strong shear is wreaking havoc on it now...but with above-normal SSTs...Stay tuned and refer to the NHC's latest discussions/data. Potential exists for the approach of next frontal system late next week as a seasonably strong shortwave dives into Quebec. Fingers crossed this will push a quick shot of more comfortable air into at least a portion of the CWA. Kovacik && .AVIATION... 00Z Update... VFR conditions expected through the period. Winds will be E-SE at 5 kt or less overnight, increasing to 5-12kt through the day Saturday. Convection this evening should remain away from TAF sites, and diminish into the overnight period. Isolated to scattered convection, largely expected over far north Georgia, is expected after 18z Saturday. //ATL Confidence...00Z Update... High on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 72 91 / 30 10 10 20 Atlanta 74 91 73 89 / 20 10 10 20 Blairsville 68 87 67 85 / 30 30 20 30 Cartersville 71 92 71 90 / 20 20 10 20 Columbus 73 94 72 92 / 5 10 10 20 Gainesville 72 90 72 88 / 30 20 10 20 Macon 70 94 71 92 / 5 5 10 20 Rome 71 92 71 91 / 20 20 10 20 Peachtree City 70 91 71 90 / 10 10 10 20 Vidalia 70 93 73 92 / 5 10 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....17 AVIATION...31
Hazardous weather outlook, Aug 26, 11:59 AM EDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1159 AM EDT FRI AUG 26 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271600- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1159 AM EDT FRI AUG 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS PARTS OF NORTH AND WEST CENTRAL GEORGIA... MAINLY ALONG AND NORTH OF THE I-85 CORRIDOR. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND FREQUENT LIGHTNING. LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PARTS OF NORTH AND CENTRAL GEORGIA SATURDAY THROUGH TUESDAY... THEN A BETTER CHANCE ON WEDNESDAY AND THURSDAY. ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS... LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 26, 8:39 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 PM EDT FRI AUG 26 2016
GAZ006>008-270130-
GILMER GA-UNION GA-FANNIN GA-
839 PM EDT FRI AUG 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILMER...WESTERN UNION
AND FANNIN COUNTIES UNTIL 930 PM EDT...
AT 839 PM EDT...A STRONG THUNDERSTORM WAS NEAR OWLTOWN...OR NEAR
BLAIRSVILLE...MOVING WEST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLUE
RIDGE...MORGANTON...JONES
CREEK...LOVING...EPWORTH...COLWELL...MINERAL BLUFF...HIGDON...JONES
MILL...DIAL...MARGRET...HURST...CHERRY LOG...HEMP AND COPPERHILL.
LAT...LON 3499 8432 3491 8396 3471 8403 3477 8459
3499 8453
TIME...MOT...LOC 0039Z 101DEG 29KT 3481 8402Special weather statement, Aug 26, 8:50 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT FRI AUG 26 2016
GAZ022-033-034-270130-
NORTH FULTON GA-GWINNETT GA-FORSYTH GA-
850 PM EDT FRI AUG 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
GWINNETT AND SOUTHWESTERN FORSYTH COUNTIES UNTIL 930 PM EDT...
AT 850 PM EDT...A STRONG THUNDERSTORM WAS OVER SUWANEE...OR 7 MILES
NORTHWEST OF LAWRENCEVILLE...MOVING NORTHWEST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...CUMMING...ROSWELL...JOHNS
CREEK...ALPHARETTA...MILTON... DULUTH...SUGAR
HILL...SUWANEE...BUFORD...BERKELEY LAKE...MOUNTAIN PARK... BUFORD
DAM-LAKE LANIER PARKS...DREW...BROOKWOOD...BIRMINGHAM AND DUCKTOWN.
LAT...LON 3408 8394 3392 8404 3405 8442 3409 8442
3411 8440 3413 8436 3416 8436 3418 8435
3418 8434 3419 8433 3419 8426 3428 8426
TIME...MOT...LOC 0050Z 119DEG 14KT 3404 8407Special weather statement, Aug 26, 8:53 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT FRI AUG 26 2016
GAZ011-019-270145-
CHATTOOGA GA-FLOYD GA-
853 PM EDT FRI AUG 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA AND FLOYD COUNTIES
UNTIL 945 PM EDT...
AT 853 PM EDT...A STRONG THUNDERSTORM WAS NEAR TIDINGS...OR 8 MILES
SOUTHEAST OF SUMMERVILLE...MOVING NORTHWEST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...SUMMERVILLE...TRION...LYERLY...MENLO...BERRYTON...CLOUDLAND...
JAMES H. FLOYD STATE PARK...ARMUCHEE...TIDINGS AND HOLLAND.
LAT...LON 3459 8537 3458 8535 3459 8535 3459 8533
3440 8511 3427 8525 3441 8549 3459 8553
TIME...MOT...LOC 0053Z 130DEG 27KT 3439 8525Special weather statement, Aug 26, 9:26 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
926 PM EDT FRI AUG 26 2016
GAZ005>007-270215-
GILMER GA-MURRAY GA-FANNIN GA-
926 PM EDT FRI AUG 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILMER...NORTHEASTERN
MURRAY AND NORTHERN FANNIN COUNTIES UNTIL 1015 PM EDT...
AT 926 PM EDT...A STRONG THUNDERSTORM WAS OVER BLUE RIDGE...MOVING
NORTHWEST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BLUE RIDGE...MORGANTON...HIGDON...JONES MILL...EPWORTH...COHUTTA
WILDERNESS...COLWELL...MINERAL BLUFF AND COPPERHILL.
LAT...LON 3499 8430 3490 8420 3477 8433 3490 8475
3499 8465
TIME...MOT...LOC 0126Z 127DEG 19KT 3489 8434Special weather statement, Aug 26, 9:42 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 PM EDT FRI AUG 26 2016
GAZ007-013-014-021-032-033-045-270230-
DEKALB GA-GILMER GA-COBB GA-DAWSON GA-NORTH FULTON GA-PICKENS GA-
CHEROKEE GA-
942 PM EDT FRI AUG 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...GILMER...
NORTHERN COBB...WESTERN DAWSON...NORTH FULTON...PICKENS AND CHEROKEE
COUNTIES UNTIL 1030 PM EDT...
AT 942 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CHERRY LOG TO FAUSETT LAKE TO SANDY SPRINGS...AND
MOVING NORTHWEST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MARIETTA...CANTON...JASPER...ELLIJAY...SANDY SPRINGS...ROSWELL...
ALPHARETTA...DUNWOODY...MILTON...KENNESAW...WOODSTOCK...ACWORTH...HOL
LY SPRINGS...BALL GROUND...NELSON...WALESKA...EAST ELLIJAY...TALKING
ROCK... BUFFINGTON AND FREE HOME.
LAT...LON 3481 8435 3447 8423 3391 8430 3398 8466
3470 8456 3484 8459
TIME...MOT...LOC 0142Z 126DEG 22KT 3479 8439 3452 8426 3394 8436Special weather statement, Aug 26, 10:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1011 PM EDT FRI AUG 26 2016
GAZ005-007-012-013-020-021-270300-
GILMER GA-MURRAY GA-GORDON GA-PICKENS GA-BARTOW GA-CHEROKEE GA-
1011 PM EDT FRI AUG 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...SOUTHERN
MURRAY...EASTERN GORDON...WESTERN PICKENS...NORTHERN BARTOW AND
NORTHWESTERN CHEROKEE COUNTIES UNTIL 1100 PM EDT...
AT 1011 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM TALONA TO NEAR SUTALLEE...AND MOVING NORTHWEST AT 25
MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CARTERSVILLE...CALHOUN...CHATSWORTH...ADAIRSVILLE...ETON...WHITE...
KINGSTON...CASSVILLE...FAIRMOUNT...RANGER...FUNKHOUSER...SALACOA
VALLEY... NORTH GEORGIA
SPEEDWAY...NICKELSVILLE...RAMHURST...HINTON...BLAINE...
FOLSOM...SONORAVILLE AND AUDUBON.
LAT...LON 3467 8453 3417 8461 3421 8497 3487 8482
TIME...MOT...LOC 0211Z 114DEG 21KT 3461 8449 3424 8457The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:21 PM EDT | Special Weather Statement | FFC | Gilmer | 39 min |
| Aug 26, 8:39 PM EDT | Special Weather Statement | FFC | Fannin, Union | 51 min |
| Aug 26, 8:50 PM EDT | Special Weather Statement | FFC | Gwinnett | 40 min |
| Aug 26, 8:53 PM EDT | Special Weather Statement | FFC | Chattooga | 52 min |
| Aug 26, 9:26 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Aug 26, 9:42 PM EDT | Special Weather Statement | FFC | Cherokee, Gilmer, Pickens | 48 min |
| Aug 26, 11:35 PM EDT | Special Weather Statement | FFC | Towns | 40 min |
| Aug 27, 12:17 AM EDT | Special Weather Statement | FFC | Union | 28 min |
| Aug 27, 12:46 AM EDT | Special Weather Statement | FFC | Fannin | 29 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.